RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 90, Issue 6  


Stability Analysis Based on Nonlinear Inhomogeneous Approximation
A. Yu. Aleksandrov, A. V. Platonov
803
On the Relation between the Darlington Realizations of Matrix Functions from the Carathéodory Class and Their $J_{p,r}$-Inner SI-Dilations
D. Z. Arov, N. A. Rozhenko
821
Asymptotics of the Spectrum of Nonsmooth Perturbations of Differential Operators of Order $2m$
È. F. Akhmerova
833
Limit Distributions for the Number of Particles in Branching Random Walks
E. Vl. Bulinskaya
845
Inheritance Principle in Dynamical Systems
V. G. Iljichev
860
Asymptotic Integration of Symmetric Second-Order Quasidifferential Equations
N. N. Konechnaja
875
On the Spectral Stability of Functional-Differential Equations
L. E. Rossovskii
885
On Tail Dependence: A Characterization for First-Order Max-Autoregressive Processes
M. Ferreira
902
Stability of Unique Solvability of Quasilinear Equations Given Additional Data
I. G. Tsar'kov
918
A Generalization of the Curtiss Theorem for Moment Generating Functions
A. L. Yakymiv
947

Brief Communications
A Note on Rochlin's Property in the Space of Mixing Transformations
S. V. Tikhonov
953
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019